Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the cause for loose stools ?

ive been having loose stolls for over a year, usually once a month. I have been taking pepdo for it and it goes away. Ive had an allergy test and am not allergic to anything, docs have said i just have a sensative stomach. is there anything i can do to stop it from happening?
Asked On : Tue, 10 May 2011
Answers:  2 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As this is chronic problem you go for stool check up for any infection,bacterial,amoebic or worm infestation.
You may go for ultra sound exam.
After tests we can conclude some thing.
Answered: Tue, 10 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
you have to go for stool examination.the medication u r taking now is ok. continue it.avoid spicy and junk foods. drink lot of water. have frequent and small foods. add more green veg to food. increse intake of curd and sprout which are good source of probiotic which is very helpful for preventing repeated diarrhoea. take care
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor